Alert archive / Texas / Wind Advisories in 2015
Wind Advisory 7, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this wind advisory at May 24, 2015, 3:56 AM CDT for 5 counties in Texas. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2015, 3:56 AM CDT (08:56 UTC)
- Expired
- May 24, 2015, 6:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS Houston/Galveston, TX
Counties Brazoria County, TX, Chambers County, TX, Galveston County, TX, Jackson County, TX, Matagorda County, TX
The radar
The Houston radar (KHGX), 52 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.9 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1269 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
101 WWUS74 KHGX 240856 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 356 AM CDT SUN MAY 24 2015 ...STRONG SOUTHERLY WINDS TODAY... .A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE AREA THIS MORNING INCREASING THE SOUTHERLY WINDS TO 20 TO 25 MPH AND GUSTY ESPECIALLY NEAR THE COAST. THEN THIS AFTERNOON ANOTHER SYSTEM WILL BEGIN DEVELOPING AND WINDS WILL INCREASE BACK UP TO 20 TO 25 MPH AND BECOME GUSTY THOUGH CENTERED MORE AROUND THE GALVESTON BAY AREA. TXZ214-235>238-242300- /O.NEW.KHGX.WI.Y.0007.150524T0856Z-150524T2300Z/ BRAZORIA-CHAMBERS-GALVESTON-JACKSON-MATAGORDA- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... EDNA...FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON... LEAGUE CITY...MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY... WINNIE 356 AM CDT SUN MAY 24 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * EVENT...STRONG SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS NEAR 30 MPH. * TIMING...EARLY THIS MORNING THROUGH LATE MORNING ALONG THE ENTIRE COAST. THEN THIS AFTERNOON WINDS RETURN THOUGH MAINLY IN AND AROUND THE GALVESTON BAY AREA. * IMPACT...STRONG CROSSWINDS FOR TRAFFIC ALONG THE COAST AND ESPECIALLY ON ELEVATED ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at May 24, 12:31 AM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, May 24, 12:31 AM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1231 AM CDT SUN MAY 24 2015
.AVIATION...
SHRA/TSRA HAVE MOVED THROUGH CLL (WINDS GUSTED TO 31 KNOTS) AND ARE
HEADED TOWARD UTS. EXPECT TO SEE COVERAGE BUILD SOUTHWARD OVERNIGHT
WITH ALL TAF SITES EXPERIENCING SHRA/TSRA AND MVFR CEILINGS BY 12Z.
NOT REAL CONFIDENT ON WHAT IS GOING TO HAPPEN DURING THE DAY TOMORROW.
25/06Z TAFS HAVE PREVAILING SHRA/TSRA AND MVFR CEILINGS THROUGH THE
MORNING AND AFTERNOON HOURS. FOR NOW...HAVE INDICATED A BREAK AROUND
25/03Z...BUT BROUGHT SHRA BACK INTO THE IAH TAF DURING THE OVERNIGHT
HOURS (25/09Z-25/12Z) IN ANTICIPATION OF THE NEXT SYSTEM POSSIBLY
MOVING ACROSS THE AREA. 42
&&
.PREV DISCUSSION... /ISSUED 1013 PM CDT SAT MAY 23 2015/
DISCUSSION...
LINE OF STORMS AND BOW ECHO HAVE DEVELOPED OVER HILL COUNTRY AND
NOW MAKING A BEELINE TOWARD NW COUNTIES. SOME OF THE MESO MODELS
INCORRECTLY WEAKENED THIS FEATURE. IT APPEARS MAIN THREAT WILL BE
DAMAGING WINDS BUT CANT RULE OUT AN ISOLATED BRIEF TORNADO.
PATTERN IN GENERAL WILL SHIFT WEST TO EAST OVER THE FORECAST AREA
OVER THE NEXT 6 TO 12 HOURS SETTING THE STAGE FOR A STORMY SUNDAY
AND MONDAY TIME PERIOD WITH POTENTIAL FOR 3 TO 6 INCHES OF RAIN
WITH LOCALLY HIGHER AMOUNTS...ALONG WITH AN ISOLATED TORNADO AND
DAMAGING WIND THREAT. 46
PREV DISCUSSION... /ISSUED 639 PM CDT SAT MAY 23 2015/
DISCUSSION... THE FLASH WATCH FOR SOUTHEAST TEXAS IS NOW IN
EFFECT FROM MIDNIGHT TONIGHT THROUGH MONDAY EVENING. EXPECT
SHOWERS AND THUNDERSTORMS TO MOVE INTO THE AREA FROM WEST TO EAST
DURING THE OVERNIGHT HOURS WITH THE MORE LIKELY BEGINNING TIME
(GIVE OR TAKE AN HOUR OR TWO) AROUND 4 AM FROM THE BURLESON TO
COLUMBUS TO MATAGORDA BAY AREAS. LOCALLY HEAVY RAINFALL WILL
ACCOMPANY THESE STORMS...AND THERE IS A CHANCE OF SOME SEVERE
WEATHER TOO.
&&
PREV DISCUSSION... /ISSUED 343 PM CDT SAT MAY 23 2015/
FLASH FLOOD WATCH REMAINS IN EFFECT...
DISCUSSION...
ONGOING SCT SHRA/TSRA SHOULD TAPER OFF (BUT NOT COMPLETELY DIMINISH)
THIS EVNG W/ LOSS OF HEATING.
THERE ARE GOING TO BE AT LEAST TWO 2 ADDITIONAL ROUNDS OF
SHRA/TSRA BETWEEN NOW AND MONDAY NIGHT - WITH SOME POTENTIALLY
SERIOUS CONCERNS IN BETWEEN AS WELL. GROUNDS ARE PRETTY SATURATED
FROM RECENT RAINS AND IT WON'T TAKE A WHOLE LOT OF RAIN TO PRODUCE
RUNOFF AND FLASH FLOODING. TIDE LEVELS ARE UP SO BAYOUS FROM
HOUSTON METRO AREA WON'T DRAIN AS EFFICIENTLY AS THEY OTHERWISE
WOULD. IT ALSO WON'T TAKE A WHOLE LOT OF WIND TO BLOW DOWN SOME
TREES EITHER.
THE FIRST ROUND WILL BE LATE TONIGHT AND SUNDAY:
A LARGE BAND OF SHRA/TSRA SHOULD TAKE SHAPE TO OUR WEST THIS
EVENING AND MOVE EASTWARD AND INTO SE TX AFTER MIDNIGHT AND
PROBABLY TO THE I-45 CORRIDOR BY ROUGHLY 7 AM (+/- A FEW HOURS).
ALTHOUGH OVERALL BAND SHOULD BE MOVING...INDIVIDUAL STRONG CELLS
WITHIN IT WILL BE TRAINING SOUTH-NORTH. WITH FAVORABLE DIFFLUENT
WIND FIELD ALOFT AND DEEP GULF MOISTURE IN PLACE...POTENTIAL FOR
SEVERAL INCHES OF RAIN IS THERE ALONG W/ FF THREAT. FCST SOUNDINGS
ARE FAIRLY SATURATED...BUT ENOUGH LLVL SHEAR IS IN PLACE WHEREAS
ONE CANNOT DISCOUNT SOME ISOLATED TORNADOS ESP W/ ANY DISCREET
CELLS JUST AHEAD OF PRIMARY LINE. WON'T TAKE MUCH FOR STRONGER
FAST MOVING STORMS TO LAY DOWN SOME 35-50 MPH GUSTS AS WELL.
CONCERN AND QUESTIONS ABOUT LATE SUNDAY AFTERNOON & NIGHT:
THE VORT/DISTURBANCE ASSOCIATED W/ 1ST ROUND OF PRECIP WILL MOVE
OFF TO THE NE/ENE LATER IN THE DAY. QUESTION IS IF IT'LL TAKE ALL
THE PRECIP W/ IT AND PROVIDE A SHORT AND NEEDED PRECIP-FREE
RECOVERY PERIOD. EARLIER HIRES MODELS AND ALSO 12Z ECMWF SUGGESTS
TAIL END OF THE UPPER DISTURBANCE MIGHT BE LEFT BEHIND SOMEWHERE
ACROSS S PART OF SE TX. PARTICULARLY TROUBLESOME BECAUSE STRONG
LLVL JET WILL ALSO CONTINUE FEEDING INTO THE AREA FROM THE GULF.
ECMWF IS ALSO NOW SHOWING A DISTINCT SFC BOUNDARY SETTING UP ALONG
THE I-10 CORRIDOR. THIS SET UP COULD PROVIDE CONTINUED HEAVY
TRAINING RAINFALL INTO MONDAY AFTERNOON. OVERALL CONFIDENCE ISN'T
HIGH HOW EVERYTHING WILL PLAY OUT...BUT IF I LIVED SOUTH OF A
LIVINGSTON-CONROE-COLUMBUS LINE (INCLUDING HOUSTON METRO) I WOULD
TAKE NOTE AS THESE SIGNALS HAVE BEEN CONSISTENT ENOUGH FOR SOME
CONCERN. THIS IS A SOMEWHAT SIMILAR SET UP AS THE RECENT CLEAR
LAKE FLOODING. ------ OPTION #2/2A...BRIEF BREAK BEHIND THE SUNDAY
MORNING PRECIP UNTIL ROUND 2 AND/OR WITH ADDITIONAL SCT ACTIVITY
DEVELOPING IN THE AFTN WITH DAYTIME HEATING.
ROUND 2:
A SECOND DISTURBANCE WILL MOVE ACROSS N TX MON AFTERNOON AND INTO
OK/AR/LA MON NIGHT. THIS WILL LIKELY TRIGGER ADDITIONAL SHRA/TSRA
DEVELOPMENT AS IT OCCURS WITH HIGHEST QPF'S LIKELY ACROSS N HALF
OF SE TX. THAT BEING SAID...WE'LL ALSO NEED TO KEEP AN EYE IF THE
TAIL OF THIS SYSTEM LINGERS BEHIND AND PROVIDES CONTINUED GOOD PRECIP
CHANCES THRU TUES.
REALIZE THERE ARE A LOT OF WHAT IFS...BUT JUST TAKE AWAY THAT THE
POTENTIAL IS THERE FOR MANY LOCATIONS TO RECEIVE AROUND 5" OF
RAIN BETWEEN NOW AND TUES - W/ LOCALIZED MUCH HIGHER AMOUNTS. THE
FLASH FLOOD THREAT IS REAL.
UPPER PATTERN SHOULD FLATTEN SOMEWHAT DURING THE MIDWEEK TIME
PERIOD W/ JUST TYPICAL SCT DIURNAL ACTIVITY. PRECIP CHANCES AGAIN
INCREASE GOING INTO NEXT WEEKEND AS ANOTHER WRN TROF APPROACHES TX
AND THE PLAINS. 47
MARINE...
MODERATE ONSHORE WINDS WILL INCREASE IN STRENGTH TO ADVISORY LEVELS
LATER TONIGHT AND THEN PERSIST SUNDAY INTO MONDAY. WAVE RUN-UP MAY CAUSE
MINOR FLOODING ON THE LOWEST AREAS ON THE GULF SIDE OF THE
BOLIVAR PENINSULA...MAINLY DURING THE HIGH TIDE TIME PERIOD
AROUND MID MORNING SUNDAY MORNING THROUGH ABOUT MIDDAY. THE WINDS
AND SEAS DO NOT LOOK TO DIMINISH MUCH ON MONDAY AND ANOTHER HIGH
TIDE PERIOD MAY BRING MINOR FLOODING AGAIN TO THE GULF SIDE OF THE
BOLIVAR. ADDING TO THE WIND AND SEAS HAZARDS WILL BE RIP CURRENTS
AND THE POSSIBILITY OF ISOLATED STRONG OR SEVERE STORMS ON SUNDAY
AND MONDAY. 40
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 73 83 72 85 72 / 50 80 70 40 20
HOUSTON (IAH) 74 82 75 85 74 / 70 70 60 60 20
GALVESTON (GLS) 78 83 77 84 78 / 80 80 60 60 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
WALLER...WASHINGTON...WHARTON.
HIGH RIP CURRENT RISK THROUGH MONDAY EVENING FOR THE FOLLOWING
ZONES: BRAZORIA...CHAMBERS...GALVESTON...MATAGORDA.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...46
AVIATION/MARINE...42Hazardous weather outlook, May 23, 4:09 PM CDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 409 PM CDT SAT MAY 23 2015 TXZ163-164-176>179-195>200-210>213-226-227-235-242115- AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-HOUSTON- JACKSON-LIBERTY-MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY- WALKER-WALLER-WASHINGTON-WHARTON- 409 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...FLASH FLOOD WATCH IN EFFECT... .DAY ONE...TONIGHT A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE REGION FROM THE WEST AFTER MIDNIGHT. TRAINING HEAVY RAIN...FLASH FLOODING AND ISOLATED SEVERE STORMS ARE POSSIBLE. PLEASE SEE THE FLASH FLOOD WATCH FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CONTINUED FLASH FLOOD THREAT WILL EXIST THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED BETWEEN TONIGHT AND TUESDAY. GMZ330-335-350-355-370-375-242115- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 409 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR INCREASING WINDS AND SEAS. THREAT OF THUNDERSTORMS AFTER MIDNIGHT. WINDS AND SEAS HIGHER NEAR STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL EARLY NEXT WEEK. WINDS AND SEAS HIGHER NEAR STORMS INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TXZ214-236>238-242115- BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA- 409 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...FLASH FLOOD WATCH IN EFFECT... .DAY ONE...TONIGHT THREAT OF STRONG RIP CURRENTS WILL CONTINUE AS SURF BUILDS ACROSS AREA BEACHES. A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE REGION FROM THE WEST AFTER MIDNIGHT. TRAINING HEAVY RAIN...FLASH FLOODING AND ISOLATED SEVERE STORMS ARE POSSIBLE. PLEASE SEE THE FLASH FLOOD WATCH FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CONTINUED FLASH FLOOD THREAT WILL EXIST THROUGH TUESDAY. A HIGHER THAN NORMAL RISK OF RIP CURRENTS IS EXPECTED INTO EARLY NEXT WEEK. IF GOING TO THE BEACH...SWIM NEAR A LIFEGUARD AND WELL AWAY FROM JETTIES...GROINS...AND PIERS. SWIM NEAR A LIFEGUARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED BETWEEN TONIGHT AND TUESDAY.
In the hours before
Special weather statement, May 23, 11:59 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1159 PM CDT SAT MAY 23 2015
TXZ176-196-198-240545-
MADISON TX-GRIMES TX-BRAZOS TX-
1159 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHEASTERN BRAZOS AND
NORTHWESTERN GRIMES COUNTIES UNTIL 1245 AM CDT...
AT 1158 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER KURTEN...OR 11 MILES NORTHEAST OF BRYAN...MOVING NORTHEAST AT 45
MPH.
WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MADISONVILLE...KURTEN...MIDWAY...IOLA AND NORTH ZULCH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR SOUTHEASTERN
TEXAS.
LAT...LON 3092 9568 3087 9588 3067 9623 3088 9637
3094 9630 3109 9598 3109 9580
TIME...MOT...LOC 0458Z 244DEG 41KT 3080 9623
DRLocal storm report, May 24, 3:05 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
305 AM CDT SUN MAY 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 8 WNW BRYAN 30.70N 96.49W
05/23/2015 BRAZOS TX LAW ENFORCEMENT
TREE DOWN NEAR INTERSECTION OF SH OSR AND SANDY POINT
ROAD.
&&
EVENT NUMBER HGX1500260
42The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 10:33 PM CDT | Severe Thunderstorm Warning | HGX | Burleson | 27 min |
| May 23, 11:01 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson | 44 min |
| May 23, 11:59 PM CDT | Special Weather Statement | HGX | Madison | 46 min |
| May 24, 12:33 AM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Madison, Washington | 57 min |
| May 24, 2:41 AM CDT | Special Marine Warning | HGX | 64 min | |
| May 24, 2:53 AM CDT | Severe Thunderstorm Warning | HGX | Jackson | 52 min |
| May 24, 3:39 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Colorado, Jackson, Matagorda, Wharton | 36 min |
| May 24, 3:42 AM CDT | Special Marine Warning | HGX | 63 min | |
| May 24, 4:20 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 3 more | 55 min |
| May 24, 4:44 AM CDT | Special Marine Warning | HGX | 91 min | |
| May 24, 5:16 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazoria, Fort Bend, Harris, Matagorda, Montgomery and 2 more | 59 min |
| May 24, 5:52 AM CDT | Special Marine Warning | HGX | 113 min | |
| May 24, 6:02 AM CDT | Tornado Warning | HGX | Fort Bend, Harris | 43 min |
| May 24, 6:08 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Galveston, Harris | 67 min |
| May 24, 6:31 AM CDT | Tornado Warning | HGX | Harris | 18 min |
| May 24, 6:53 AM CDT | Special Weather Statement | HGX | Montgomery | 67 min |
| May 24, 7:18 AM CDT | Special Weather Statement | HGX | Chambers, Liberty | 72 min |
| May 24, 8:18 AM CDT | Special Marine Warning | HGX | 87 min | |
| May 24, 8:37 AM CDT | Special Weather Statement | HGX | Houston, Polk, Trinity | 53 min |
| May 24, 8:55 AM CDT | River Flood Warning | HGX | Burleson, Lee | 6 days |
| May 24, 3:01 PM CDT | Flash Flood Watch | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 51 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.